# SDR CALA2020010600055

- Difficulty date: December 27, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 61,302 hours, 22,140 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A32004
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH SQUARE AREA OF BARE METAL INSIDE STR. 2RT AT STA 930 WITH A DENT IN THE CENTER OF BARE METALI-40-1 REF. AAR N/R 99861789 ORIGINATED BY EMPLOYEE: ON OR BEFROE THE A/C REACHES 50,000 TOTAL FLIGHT CYCLES PERFORM AN INSPECTION OF THE FUSLAGE SKIN AND STRINGER 2R PER PART 2 OF ECRA 5331-02558. PLANNING TO CONTACT ENGINEERING ADD AFTER 47,000 CYCLES BUT BEFORE 48,000 CYCLES FOR INSPECTION REQU IREMENTS. INITIATE A DTA DIP LOG PAGE AS PER STEP 37 IN EC/RA 5331-02558. 5331-02558 ON OR BEFORE THE AIRCRAFT REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION OF THE FUSELAGE SKIN AND STRINGER 2R PER PART 2 OF ECRA 5331-02558. PLANNING TO CONTACT ENGINEERING AFTER 47,000 CYCLES BUT BEFORE 48,000 CYCLES FOR THE INSPECTION REQUIREMENTS. TOMC APPROVED, PLACED ON DIP, PER PART
